Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphism types of infinite algebras


Authors: S. D. Comer and J. J. Le Tourneau
Journal: Proc. Amer. Math. Soc. 21 (1969), 635-639
MSC: Primary 08.30; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0238752-9
MathSciNet review: 0238752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30, 05.00

Retrieve articles in all journals with MSC: 08.30, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238752-9
Article copyright: © Copyright 1969 American Mathematical Society